Rademacher Theorem for Fréchet spaces

Risultato della ricerca: Article

Abstract

Let X be a separable Fréchet space. In this paper we define a class A of null sets in X that is properly contained in the class of Aronszajn null sets, and we prove that a Lipschitz map from an open subset of X into a Gelfand-Fréchet space is Gateaux differentiable outside a set belonging to A.
Lingua originaleEnglish
pagine (da-a)263-275
Numero di pagine13
RivistaQuaestiones Mathematicae
Volume33
Stato di pubblicazionePublished - 2010

Fingerprint

Null set or empty set
Fréchet Space
Lipschitz Map
Separable Space
Theorem
Differentiable
Subset
Class

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Cita questo

Rademacher Theorem for Fréchet spaces. / La Russa, Caterina.

In: Quaestiones Mathematicae, Vol. 33, 2010, pag. 263-275.

Risultato della ricerca: Article

@article{b5aca3a7ecdc42fcb2842007217496e9,
title = "Rademacher Theorem for Fr{\'e}chet spaces",
abstract = "Let X be a separable Fr{\'e}chet space. In this paper we define a class A of null sets in X that is properly contained in the class of Aronszajn null sets, and we prove that a Lipschitz map from an open subset of X into a Gelfand-Fr{\'e}chet space is Gateaux differentiable outside a set belonging to A.",
keywords = "Lipschitz maps, Gateaux differentiability, Rademacher theorem.",
author = "{La Russa}, Caterina",
year = "2010",
language = "English",
volume = "33",
pages = "263--275",
journal = "Quaestiones Mathematicae",
issn = "1607-3606",
publisher = "Taylor and Francis Ltd.",

}

TY - JOUR

T1 - Rademacher Theorem for Fréchet spaces

AU - La Russa, Caterina

PY - 2010

Y1 - 2010

N2 - Let X be a separable Fréchet space. In this paper we define a class A of null sets in X that is properly contained in the class of Aronszajn null sets, and we prove that a Lipschitz map from an open subset of X into a Gelfand-Fréchet space is Gateaux differentiable outside a set belonging to A.

AB - Let X be a separable Fréchet space. In this paper we define a class A of null sets in X that is properly contained in the class of Aronszajn null sets, and we prove that a Lipschitz map from an open subset of X into a Gelfand-Fréchet space is Gateaux differentiable outside a set belonging to A.

KW - Lipschitz maps, Gateaux differentiability, Rademacher theorem.

UR - http://hdl.handle.net/10447/51607

M3 - Article

VL - 33

SP - 263

EP - 275

JO - Quaestiones Mathematicae

JF - Quaestiones Mathematicae

SN - 1607-3606

ER -